Hypergraph matchings and designs

Author: 

Keevash, P

Publication Date: 

1 April 2019

Journal: 

Proceedings of the International Congress of Mathematicians (ICM 2018)

Last Updated: 

2020-10-06T12:19:16.647+01:00

Volume: 

3

DOI: 

10.1142/9789813272880_0174

page: 

3099-3122

abstract: 

We survey some aspects of the perfect matching problem in hypergraphs, with particular emphasis on structural characterisation of the existence problem in dense hypergraphs and the existence of designs.

Symplectic id: 

891596

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article

ISBN-13: 

9789813272873